# SDR HALA9800276

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50043215
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HNL - FLT 536 - ON TAXI OUT TOWER REPORTED VAPOR CLOUD FROM LEFT WHEEL WELL.  RIGHT HYDRAULIC SYSTEM SLOWLY DECREASING IN QTY.  FOUND LEFT MLG NR 2 POSITION BRAKE LEAKING.  REPLACED NR 2 BRAKE, SPIN CHECK OK.  SERVICED RIGHT HYDRAULIC SYSTEM WITH FLUID.  (M)
